# SDR ABXA20120726235

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 52,973 hours, 40,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112T46003
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT WING AT OUTBOARD END AFT OF OUTBOARD LOWER ACCESS PANEL HAS AREA OF SUSPECT CORROSION: SKIN BULGING WS 1106.  REMOVED AND REPLACED LOWER WING PANEL, ACFT WAS GROUNDED.
